Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 55, NWS Omaha, NE

May 11, 2016Butler County, Nebraska

NWS Omaha, NE issued this severe thunderstorm warning at May 11, 2016, 1:23 AM CDT for Butler County, Nebraska. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 11, 2016, 1:23 AM CDT (06:23 UTC)
Expired
May 11, 2016, 2:00 AM CDT
In force
37 min
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Butler County, NE

The radar

The Omaha radar (KOAX), 61 km from the middle of the area, began a volume at 06:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 6.4 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2016-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2016-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1798 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
39 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

814 
WUUS53 KOAX 110623
SVROAX
NEC023-110700-
/O.NEW.KOAX.SV.W.0055.160511T0623Z-160511T0700Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
123 AM CDT WED MAY 11 2016

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN BUTLER COUNTY IN EAST CENTRAL NEBRASKA...

* UNTIL 200 AM CDT

* AT 122 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DWIGHT...OR
  27 MILES SOUTHEAST OF COLUMBUS...MOVING NORTHEAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  BRAINARD AND DWIGHT. 

THIS INCLUDES HIGHWAY 92 IN NEBRASKA BETWEEN MILE MARKERS 423 AND
433.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4105 9713 4114 9720 4127 9703 4123 9691
      4111 9691 4105 9700
TIME...MOT...LOC 0622Z 232DEG 22KT 4110 9707 

HAIL...1.00IN
WIND...60MPH
 
$$

DEWALD
3 follow-up statements
654 
WWUS53 KOAX 110630
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
130 AM CDT WED MAY 11 2016

NEC023-110700-
/O.CON.KOAX.SV.W.0055.000000T0000Z-160511T0700Z/
BUTLER NE-
130 AM CDT WED MAY 11 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT
FOR SOUTHEASTERN BUTLER COUNTY...

AT 130 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DWIGHT...OR 27
MILES SOUTHEAST OF COLUMBUS...MOVING NORTHEAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
BRAINARD AND DWIGHT. 

THIS INCLUDES HIGHWAY 92 IN NEBRASKA BETWEEN MILE MARKERS 423 AND
433.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4108 9708 4117 9715 4127 9703 4123 9691
      4111 9691 4105 9700
TIME...MOT...LOC 0630Z 232DEG 22KT 4113 9702 

HAIL...1.25IN
WIND...60MPH
 
$$

DEWALD
850 
WWUS53 KOAX 110639
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
139 AM CDT WED MAY 11 2016

NEC023-110700-
/O.CON.KOAX.SV.W.0055.000000T0000Z-160511T0700Z/
BUTLER NE-
139 AM CDT WED MAY 11 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT
FOR SOUTHEASTERN BUTLER COUNTY...

AT 139 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BRAINARD...OR
27 MILES SOUTHEAST OF COLUMBUS...MOVING NORTHEAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
BRAINARD AND DWIGHT. 

THIS INCLUDES HIGHWAY 92 IN NEBRASKA BETWEEN MILE MARKERS 425 AND
433.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4113 9704 4122 9709 4127 9703 4123 9691
      4111 9691 4105 9700
TIME...MOT...LOC 0639Z 232DEG 22KT 4117 9696 

HAIL...1.00IN
WIND...60MPH
 
$$

DEWALD
909 
WWUS53 KOAX 110652
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
152 AM CDT WED MAY 11 2016

NEC023-110701-
/O.EXP.KOAX.SV.W.0055.000000T0000Z-160511T0700Z/
BUTLER NE-
152 AM CDT WED MAY 11 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BUTLER COUNTY
WILL EXPIRE AT 200 AM CDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS LIKELY WEAKENED TO BELOW
SEVERE LIMITS AND IS EXITING THE WARNED AREA. THEREFORE THE WARNING
WILL BE ALLOWED TO EXPIRE.

LAT...LON 4113 9704 4122 9709 4127 9703 4123 9691
      4111 9691 4105 9700
TIME...MOT...LOC 0650Z 232DEG 22KT 4117 9696 

$$

DEWALD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 11:45 PM CDT, 1 hour 38 minutes earlier.

Area forecast discussion, May 10, 11:45 PM CDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1145 PM CDT TUE MAY 10 2016

.UPDATE...
ISSUED AT 1145 PM CDT TUE MAY 10 2016

SHOWERS AND THUNDERSTORMS ARE EXPECTED MUCH OF THE OVERNIGHT...
WITH COVERAGE INCREASING ESPECIALLY AFTER 08Z. IMPULSE OUT TO OUR
WEST WILL MOVE EAST THE REST OF THE NIGHT. STRONGEST STORMS MOST
LIKELY ACROSS KANSAS AND POSSIBLY INTO SOUTHEAST NEBRASKA.

&&

.SHORT TERM...(TONIGHT THROUGH FRIDAY)
ISSUED AT 343 PM CDT TUE MAY 10 2016

MAIN FORECAST CONCERN IS CONVECTION TONIGHT. EARLY AFTERNOON
WATER VAPOR IMAGERY INDICATES POTENT MID LEVEL CYCLONE OVER ERN
MT. THIS IS EXPECTED TO TRACK EWD OVER THE NEXT 24 HOURS AND ALLOW
AN ATTENDANT COLD FRONT TO SWEEP THROUGH THE FA. LATEST OBJECTIVE
ANALYSIS INDICATES THAT THE ATMOSPHERE OVER THE WRN CWA CONTS TO
DESTABILIZE WITH AROUND 500-1000 J/KG. REGIONAL RADAR MOSAIC
INDICATES THAT SCT TSRA ARE DVLPG ALNG THE COLD FRONT FROM S-CTNRL
SD INTO CNTRL NEB. SHORT RANGE GUIDANCE IS IN REASONABLY GOOD
AGREEMENT THAT THESE TSRA WILL SHIFT EWD THIS EVNG INTO OUR WRN
FA. DEEP LAYER SHEAR IS MARGINAL AROUND 30 KT AND INSTABILITY
DECREASES WITH EWD EXTEND...BUT APPEARS SUFFICIENT FOR SOME
ORGANIZATION TO THE THUNDERSTORMS WITH SOME MARGINAL WIND AND HAIL
THREAT. THIS INITIAL DIURNALLY DRIVEN ACTIVITY MAY WEAKEN DURING
THE MID EVNG AS WE LOSE INSOLATION...BUT LARGE-SCALE FORCING FOR
ASCENT WILL BE INCREASING BEHIND THE SFC BOUNDARY AND SHOULD LEAD
TO AN INCREASE IN COVERAGE OF SHOWERS AND A FEW ISO TSRA OVERNIGHT
REACHING SOUTHWEST AROUND 12Z. GENERALLY RAINFALL AMOUNTS
OVERNIGHT WILL LIKELY BE OVER AN INCH IN A GOOD PART OF ERN
NEB...ESPECIALLY IN A BAND FROM AROUND LCG TO OLU AND SOUTH TO
LNK. THIS LIKELY WILL HAVE SOME IMPACT ON THE AREA RIVERS THAT ARE
RUNNING HIGH OR IN MINOR FLOOD...BUT RAINFALL RATES ARE EXPECTED
TO BE MUCH LESS THAN LAST NIGHT. THIS WILL LIKELY SIGNIFICANT
LIMIT FLASH FLOODING POTENTIAL...AND GIVEN THE OVERALL AMOUNTS
WILL LIKELY NOT LEAD TO SIGNIFICANT RISES ON AREA RIVERS.

THIS COLD FRONT AND ASSOCIATED PRECIP WILL TEND TO LINGER IN
SOUTHWEST IA THROUGH 15Z...BUT ONCE THIS PUSHES TO THE EAST WE
WILL LIKELY SEE A DRY PERIOD FOR THE REST OF WED INTO FRIDAY. WITH
NORTHWEST FLOW DEVELOPING OVER THE PLAINS ANOTHER WEAK SHORTWAVE
TROUGH WILL MOV THROUGH ON FRIDAY AND WILL INCLUDE A SCHC POP FOR
A FEW SHOWERS.

.LONG TERM...(FRIDAY NIGHT THROUGH TUESDAY)
ISSUED AT 343 PM CDT TUE MAY 10 2016

THE WEST NORTHWEST FLOW WILL REMAIN THROUGH A GOOD PART OF THE
EXTNDD FORECAST. A SYSTEM DOES MOV INTO THE WESTERN US LATE IN THE
WEEK AND MOVS THROUGH THE SOUTHERN PLAINS OVER THE WEEKEND...BUT
MUCH OF THE PRECIP ASSOCIATED WITH THIS SYSTEM WILL REMAIN TO THE
SOUTH AND WEST OF OUR FA WITH SFC HIGH PRESSURE AND A DRY NERLY
LOW LEVEL FLOW. TEMPS THROUGH THE WEEKEND WILL BE PRETTY COOL WITH
SOME FROST EVEN POSSIBLE IN THE NORTHERN CWA WITH TMPS IN THE MID
30S. SOME MODERATION IN TEMPS IS EXPECTED INTO EARLY NEXT WEEK AS
HEIGHTS BEGIN TO INCREASE OVER THE NORTHERN PLAINS.

&&

.AVIATION...(06Z TAFS FOR KOMA...KLNK...KOFK THROUGH 06Z THURSDAY)
ISSUED AT 1145 PM CDT TUE MAY 10 2016

CONDITIONS WILL LIKELY DETERIORATE OVERNIGHT WITH CEILINGS
DROPPING INTO THE MVFR RANGE...AND PROBABLY TO IFR AT LEAST
BRIEFLY IN THUNDERSTORMS. COLD FRONT CONTINUES TO MOVE EAST AND
WINDS WILL TURN TO THE NORTH AFTER THE FRONTAL PASSAGE. CEILINGS
SHOULD IMPROVE AS IMPULSE AND LIFT MOVE AWAY FROM THE AREA BY
MID TO LATE MORNING.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
IA...NONE.
&&

UPDATE...MILLER
SHORT TERM...BOUSTEAD
LONG TERM...BOUSTEAD
AVIATION...MILLER
Hazardous weather outlook, May 10, 4:45 PM CDT, 8 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
445 PM CDT TUE MAY 10 2016

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-111145-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-
SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-
JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
445 PM CDT TUE MAY 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST
NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...TONIGHT AND WEDNESDAY

THUNDERSTORMS WILL MOVE INTO THE AREA ALONG A COLD FRONT LATE THIS
AFTERNOON AND TONIGHT. ISOLATED STORMS MAY BE STRONG TO SEVERE
PRIMARILY THIS EVENING WITH LARGE HAIL AND DAMAGING WINDS.
LOCALLY HEAVY RAIN IS ALSO POSSIBLE. A FEW STORMS MAY LINGER INTO
WEDNESDAY MORNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH TUESDAY

ISOLATED THUNDERSTORMS ARE POSSIBLE FRIDAY AND COULD LINGER IN
SOUTHEAST NEBRASKA FRIDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL PROBABLY NOT BE NEEDED TONIGHT.

FOBERT

In the hours before

Special weather statement, May 10, 11:44 PM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1144 PM CDT TUE MAY 10 2016

NEZ066-067-110515-
CASS NE-LANCASTER NE-
1144 PM CDT TUE MAY 10 2016

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL CASS AND
NORTHEASTERN LANCASTER COUNTIES UNTIL 1215 AM CDT...

AT 1144 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER NORTHEASTERN LINCOLN...MOVING NORTHEAST AT 35 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LINCOLN...WAVERLY...GREENWOOD AND ALVO.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 77 IN NEBRASKA BETWEEN MILEMARKERS 57 AND 71...AND NEAR
MILEMARKER 77.
 INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 397 AND 415.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR
SOUTHEASTERN NEBRASKA.

LAT...LON 4073 9671 4083 9679 4104 9651 4085 9635
TIME...MOT...LOC 0444Z 240DEG 34KT 4081 9669

FOBERT
Special weather statement, May 11, 12:14 AM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1214 AM CDT WED MAY 11 2016

NEZ051-053-066-067-110600-
CASS NE-LANCASTER NE-SAUNDERS NE-SARPY NE-
1214 AM CDT WED MAY 11 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CASS...NORTHEASTERN
LANCASTER...SOUTHEASTERN SAUNDERS AND SOUTHWESTERN SARPY COUNTIES
UNTIL 100 AM CDT...

AT 1214 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER WAVERLY...OR 9 MILES NORTHEAST OF LINCOLN...MOVING NORTHEAST AT
25 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WAVERLY...ASHLAND...LOUISVILLE...GREENWOOD...SOUTH BEND...MAHONEY STATE
PARK...PLATTE RIVER STATE PARK...SCHRAMM PARK STATE RECREATION AREA...
LOUISVILLE STATE RECREATION AREA...KOA CAMPGROUND AND CAMP CAROL JOY
HOLLING.

THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 407 AND
432.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR
SOUTHEASTERN NEBRASKA.

LAT...LON 4083 9654 4090 9661 4117 9632 4100 9613
TIME...MOT...LOC 0514Z 228DEG 22KT 4089 9653

FOBERT
Special weather statement, May 11, 12:40 AM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1240 AM CDT WED MAY 11 2016

NEZ050-065-110615-
SEWARD NE-BUTLER NE-
1240 AM CDT WED MAY 11 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BUTLER AND
NORTHWESTERN SEWARD COUNTIES UNTIL 115 AM CDT...

AT 1239 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5
MILES EAST OF GRESHAM...OR 19 MILES NORTHEAST OF YORK...MOVING
NORTHEAST AT 15 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
RISING CITY...ULYSSES...GARRISON AND SURPRISE.

THIS INCLUDES HIGHWAY 92 IN NEBRASKA BETWEEN MILE MARKERS 412 AND
419.

LAT...LON 4127 9723 4106 9704 4095 9730 4109 9737
      4112 9737
TIME...MOT...LOC 0539Z 227DEG 15KT 4103 9730

DEWALD
Special weather statement, May 11, 12:56 AM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1256 AM CDT WED MAY 11 2016

NEZ053-067-110630-
CASS NE-SARPY NE-
1256 AM CDT WED MAY 11 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL CASS AND SARPY
COUNTIES UNTIL 130 AM CDT...

AT 1256 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR LOUISVILLE...OR 19 MILES SOUTHWEST OF OMAHA...MOVING NORTHEAST AT
30 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BELLEVUE...PAPILLION...LA VISTA...GRETNA...SPRINGFIELD...LOUISVILLE...CEDAR
CREEK...OFFUTT AFB...SOUTH BEND...PLATTE RIVER STATE PARK...KOA
CAMPGROUND...SCHRAMM PARK STATE RECREATION AREA...CAMP MAHA...LOUISVILLE
STATE RECREATION AREA AND CHALCO.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 75 IN NEBRASKA BETWEEN MILE MARKERS 79 AND 82.
 INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 428 AND 444.

LAT...LON 4093 9620 4103 9630 4108 9633 4111 9631
      4119 9612 4118 9593 4107 9590
TIME...MOT...LOC 0556Z 229DEG 25KT 4102 9620

DEWALD
Special weather statement, May 11, 1:11 AM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
111 AM CDT WED MAY 11 2016

NEZ050-110645-
BUTLER NE-
111 AM CDT WED MAY 11 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BUTLER COUNTY UNTIL
145 AM CDT...

AT 111 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ULYSSES...OR 26 MILES SOUTHEAST OF COLUMBUS...MOVING NORTHEAST AT 30
MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BRAINARD AND GARRISON.

THIS INCLUDES HIGHWAY 92 IN NEBRASKA BETWEEN MILE MARKERS 423 AND
430.

LAT...LON 4105 9713 4113 9724 4131 9700 4123 9692
      4113 9691
TIME...MOT...LOC 0611Z 229DEG 24KT 4109 9714

DEWALD
Special weather statement, May 11, 1:13 AM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
113 AM CDT WED MAY 11 2016

NEZ053-067-110630-
CASS NE-SARPY NE-
113 AM CDT WED MAY 11 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL CASS AND CENTRAL
SARPY COUNTIES UNTIL 130 AM CDT...

AT 113 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
CEDAR CREEK...OR 15 MILES SOUTH OF OMAHA...MOVING NORTHEAST AT 25 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BELLEVUE...PAPILLION...LA VISTA...SPRINGFIELD...LOUISVILLE...CEDAR CREEK...
OFFUTT AFB AND CAMP MAHA.

THIS INCLUDES HIGHWAY 75 IN NEBRASKA BETWEEN MILE MARKERS 79 AND 82.

LAT...LON 4096 9613 4108 9626 4119 9609 4118 9593
      4107 9591
TIME...MOT...LOC 0613Z 229DEG 23KT 4106 9612

DEWALD

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 7:17 PM CDTSevere Thunderstorm WarningOAXPlatte43 min
May 10, 7:58 PM CDTSevere Thunderstorm WarningOAXColfax, Platte47 min
May 10, 9:02 PM CDTAreal Flood AdvisoryOAXPlatte3 hr
May 10, 10:02 PM CDTSevere Thunderstorm WarningOAXButler, Jefferson, Saline, Seward43 min
May 10, 10:47 PM CDTSpecial Weather StatementOAXButler, Lancaster, Saline, Seward28 min
May 10, 10:55 PM CDTSevere Thunderstorm WarningOAXButler, Colfax, Saunders35 min
May 10, 11:29 PM CDTSevere Thunderstorm WarningOAXButler, Dodge, Saunders17 min
May 10, 11:44 PM CDTSpecial Weather StatementOAXLancaster31 min
May 11, 12:14 AM CDTSpecial Weather StatementOAXCass46 min
May 11, 12:40 AM CDTSpecial Weather StatementOAXButler35 min
May 11, 12:56 AM CDTSpecial Weather StatementOAXSarpy34 min
May 11, 1:11 AM CDTSpecial Weather StatementOAXButler34 min
May 11, 1:13 AM CDTSpecial Weather StatementOAXSarpy17 min
May 11, 1:28 AM CDTSevere Thunderstorm WarningOAXCass, Sarpy32 min
May 11, 1:46 AM CDTSpecial Weather StatementOAXSaunders29 min
May 11, 2:11 AM CDTSpecial Weather StatementOAXSaunders49 min
May 11, 2:12 AM CDTSevere Thunderstorm WarningOAXSaunders48 min
May 11, 2:46 AM CDTSpecial Weather StatementOAXDouglas29 min
May 11, 2:58 AM CDTSpecial Weather StatementOAXDouglas17 min
May 11, 3:05 AM CDTSevere Thunderstorm WarningOAXDouglas25 min
May 11, 3:27 AM CDTSevere Thunderstorm WarningOAXDouglas, Washington33 min
May 11, 4:11 AM CDTRiver Flood WarningOAXSaunders47 hr
May 11, 4:14 AM CDTRiver Flood WarningOAXSeward53 hr
May 11, 5:11 AM CDTSpecial Weather StatementOAXDouglas, Sarpy49 min
May 11, 5:22 AM CDTAreal Flood AdvisoryOAXDouglas, Sarpy, Saunders3 hr
May 11, 5:38 AM CDTSpecial Weather StatementOAXDouglas37 min
May 11, 5:42 AM CDTSpecial Weather StatementOAXJohnson, Richardson33 min
May 11, 6:07 AM CDTSpecial Weather StatementOAXOtoe38 min
May 11, 6:56 AM CDTRiver Flood WarningOAXSaunders20 hr
May 11, 9:24 AM CDTRiver Flood WarningOAXOtoe4 days
May 11, 9:34 AM CDTAreal Flood WarningOAXSaunders24 hr
May 11, 1:13 PM CDTRiver Flood WarningOAXCass4 days

Nearby

Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.